0
   

Has anyone experienced erythema nodosum from taking Forteo

 
 
Reply Mon 16 Jun, 2014 05:03 am
I have been on Forteo for 12 months with no side effects. Just had a Dexa scan and found that I had a 19% increase in bone density - I was thrilled until I found out that the pain and rash on my leg was diagnosed as erythema nodosum. The only cure is to go off the Forteo. Has anyone else had this problem???
  • Topic Stats
  • Top Replies
  • Link to this Topic
Type: Question • Score: 0 • Views: 1,074 • Replies: 0
No top replies

 
 

Related Topics

forteo - Discussion by CF
Forteo and Muscle Strength - Question by thinkbig
New To Forum .... Forteo and Depression - Question by denaqueenbee
Forteo - Question by Sundaymonday
Unrefrigerated medication - Question by ira Diamond
8718522-N74KYJEE - Question by judysherman
Forteo and Spinal Stenosis - Question by Renee H Sanders
Forteo User - Question by mckayk13
Forteo and Nausea - Discussion by PeggyHamel
 
  1. Forums
  2. » Has anyone experienced erythema nodosum from taking Forteo
Copyright © 2020 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.03 seconds on 01/28/2020 at 11:44:40